Alert archive / New Jersey / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS New York, NY

June 1, 2015Essex County, Hudson County, Union County, New Jersey

NWS New York, NY issued this flash flood warning at Jun 1, 2015, 11:49 AM EDT for Essex County, Hudson County, Union County, New Jersey. It was in force for 116 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 11:49 AM EDT (15:49 UTC)
Expired
Jun 1, 2015, 1:45 PM EDT
In force
116 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Essex County, NJ, Hudson County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 12:10 PM EDTFLASH FLOODRoselle Park, NJEAST LINCOLN CLOSED FROM WALNUT TO HEMLOCK
Jun 1, 12:10 PM EDTFLASH FLOODRoselle Park, NJEAST LINCOLN FROM WALNUT TO HEMLOCK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WGUS51 KOKX 011549
FFWOKX
NJC013-017-039-011745-
/O.NEW.KOKX.FF.W.0005.150601T1549Z-150601T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1149 AM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN UNION COUNTY IN NORTHEASTERN NEW JERSEY...
  SOUTHEASTERN ESSEX COUNTY IN NORTHEASTERN NEW JERSEY...
  UNION COUNTY IN NORTHEASTERN NEW JERSEY...
  HUDSON COUNTY IN NORTHEASTERN NEW JERSEY...

* UNTIL 145 PM EDT
    
* AT 1149 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEWARK...JERSEY CITY...ELIZABETH...BAYONNE...HOBOKEN...
  PLAINFIELD...LINDEN...KEARNY...CLARK...UNION...IRVINGTON...
  WESTFIELD...RAHWAY...SCOTCH PLAINS...CRANFORD...HILLSIDE...
  ROSELLE...ROSELLE PARK...BERKELEY HEIGHTS AND KENILWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4060 7446 4062 7442 4066 7440 4067 7440
      4066 7442 4066 7445 4068 7444 4075 7403
      4069 7406 4070 7407 4066 7407 4067 7410
      4065 7409 4065 7419 4061 7421

$$

JM
1 follow-up statement
352 
WGUS71 KOKX 011649
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1249 PM EDT MON JUN 1 2015

NJC013-017-039-011654-
/O.CAN.KOKX.FF.W.0005.000000T0000Z-150601T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EASTERN UNION NJ-ESSEX NJ-UNION NJ-HUDSON NJ-
1249 PM EDT MON JUN 1 2015

...THE FLASH FLOOD WARNING FOR EASTERN UNION...SOUTHEASTERN ESSEX...
UNION AND HUDSON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. THE RAIN HAS EXITED TO THE EAST OF THE REGION. 
RESIDUAL FLOODING WILL LIKELY CONTINUE TO BE AN ISSUE FOR THE NEXT 
FEW HOURS FROM THE RUNOFF. ADDITIONAL FLOODING IS POSSIBLE LATER 
TODAY. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4060 7446 4062 7442 4066 7440 4067 7440
      4066 7442 4066 7445 4068 7444 4075 7403
      4069 7406 4070 7407 4066 7407 4067 7410
      4065 7409 4065 7419 4061 7421

$$

JM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:44 AM EDT, 5 minutes earlier.

Area forecast discussion, Jun 1, 11:44 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1144 AM EDT MON JUN 1 2015

.SYNOPSIS...
WAVES OF LOW PRESSURE WILL TRACK OVER OR JUST TO THE SOUTH ALONG
A FRONTAL BOUNDARY THROUGH TUESDAY. HIGH PRESSURE
BUILDS IN TUESDAY NIGHT THROUGH THURSDAY. A COLD FRONT APPROACHES
FRIDAY AND MOVES THROUGH THE AREA SATURDAY. ANOTHER HIGH BUILDS TO
THE NORTH FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWER AND EMBEDDED TSTM ACTIVITY EXPECTED TO CONTINUE TO STREAM
NE INTO THE REGION TODAY...AHEAD AND OVER A NEARLY STATIONARY
SURFACE WAVE AND ASSOCIATED WARM FRONT OVER THE DC METRO. PERIODIC
WEAK SHORTWAVES TRAVELING THROUGH THE UPPER FLOW WILL ENHANCE
LLJ...TAPPING INTO INSTABILITY/THETA-E TO THE SOUTH...AND
INVIGORATING ACTIVITY ACROSS THE REGION IN WAVES.

PRECIPITABLE WATERS REMAIN ANOMALOUSLY HIGH FOR THIS TIME OF
YEAR...RANGING FROM 1.5 TO 2.0 INCHES. LOCALLY HEAVY RAINFALL
CONTINUES TO BE POSSIBLE WITH THE POTENTIAL FOR ADDITIONAL URBAN
AND POOR DRAINAGE FLOODING. SOME SMALLER STREAMS...ESPECIALLY IN
NJ...COULD ALSO EXCEED BANKFULL. HAVE EXPANDED FLASH FLOOD WATCH
INTO ALL BUT EASTERN LI WITH EXPECTED GRADUAL EASTWARD SHIFT OF
HEAVY RAIN AXIS OVER THE NEXT 24 TO 36 HRS...AND POTENTIAL FOR
FLOODING IN ANY URBANIZED AREAS. SEE HYDRO SECTION FOR MORE
INFORMATION.

NOT EXPECTING THE FRONT TO MAKE MUCH PROGRESS NORTH TODAY...SO
HAVE ADJUSTED TEMPS A DEGREE OR TWO LOWER IN CANADIAN MARITIME
AIRMASS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE FRONTAL BOUNDARY WILL REMAIN IN THE VICINITY THROUGH
TUE...WITH SEVERAL ROUNDS OF SHOWERS/TSTMS DURING THIS TIME. PWATS
REMAIN HIGH RESULTING IN THE POTENTIAL FOR FLASH FLOODING DURING
THIS TIME. LOOKS LIKE WE LOSE ELEVATED INSTABILITY ON TUE...SO
HAVE TRANSITIONED TO RAIN AS WE SHOULD BE ON THE N SIDE OF THE
FRONT. THIS RAIN COULD HOWEVER BE HEAVY AT TIMES...AND MODEL
GUIDANCE IS IN GOOD AGREEMENT WITH THIS.

WITH ABUNDANT CLOUD COVER...ONSHORE FLOW AND PCPN...TEMPS TONIGHT
WILL BE NEAR NORMAL LEVELS AND BELOW NORMAL ON TUE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TUESDAY NIGHT NORTHERN STREAM UPPER TROUGH WILL BE DEPARTING AS
HEIGHTS RISE SLOWLY ACROSS THE NORTHEAST. NORTHERN STREAM ZONAL
FLOW THEN REMAINS THROUGH THURSDAY. AT THE SURFACE...HIGH PRESSURE
WILL BUILD SOUTH FROM EASTERN CANADA PUSHING A FRONTAL BOUNDARY
FARTHER TO THE SOUTH AT THE START OF THE PERIOD. SHOWERS WILL BE
ENDING EARLY TUESDAY EVENING. WITH THE HIGH OVER OR NEAR THE
REGION WEDNESDAY INTO THURSDAY NIGHT AN EASTERLY FLOW WILL REMAIN
KEEPING THE AREA NEAR OR JUST BELOW SEASONAL NORMALS.

THE NEXT SHORTWAVE BEGINS TO MOVE THROUGH AN UPPER TROUGH ACROSS
EASTERN CANADA THURSDAY NIGHT INTO FRIDAY...DIGGING THE UPPER TROUGH
INTO THE NORTHEAST FOR FRIDAY AND SATURDAY. THIS WILL DEVELOP A
SURFACE LOW NORTH OF THE GREAT LAKES FOR FRIDAY AND BRING AN
ASSOCIATED COLD FRONT ACROSS THE REGION SATURDAY. A BRIEF RETURN
FLOW AROUND THE SURFACE DEPARTING HIGH WILL ALLOW TEMPERATURES TO
WARM FRIDAY BEFORE SHOWERS AND THUNDERSTORMS BECOME MORE WIDESPREAD
BY LATER IN THE DAY INTO FRIDAY NIGHT. YET ANOTHER COOL CANADIAN
HIGH BUILDS IN BEHIND THE COLD FRONT FOR SATURDAY NIGHT AND SUNDAY.

WITH NO BLOCKING PATTERN THE NORTHERN STREAM WILL BE RATHER ACTIVE
AND AFTER A BRIEF DRY PERIOD SUNDAY...ANOTHER SHORTWAVE ROTATES
THROUGH THE EASTERN TROUGH AND BRINGS ANOTHER COLD FRONT TOWARD THE
REGION FOR THE BEGINNING OF NEXT WEEK.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A COLD FRONT WILL REMAIN NEARLY STATIONARY JUST SOUTH OF THE
TERMINALS TODAY. A WAVE OF LOW PRESSURE APPROACHES FROM THE WEST
THROUGH TONIGHT.

GENERALLY LIFR/IFR CIGS THROUGH THE TAF PERIOD.

SCT SHOWERS THIS MORNING WILL BECOME MORE NUMEROUS THIS
AFTERNOON AND CONTINUE THROUGH TONIGHT. A FEW EMBEDDED
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT...HOWEVER CONFIDENCE IN TIMING AND LOCATION IS TOO LOW TO
INCLUDE IN TAFS AT THIS TIME.

E-NE WIND SPEEDS GENERALLY AROUND 10 KT TODAY. E-NE WINDS THIS
EVENING WILL BACK TO THE N-NNE LATE TONIGHT WITH SPEEDS DIMINISHING
TO 5-10 KT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

KLGA FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

KEWR FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

KHPN FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

KISP FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
TIMING OF SHRA THIS AFTERNOON MAY BE OFF BY +/- AN HOUR OR TWO.

.OUTLOOK FOR 12Z TUESDAY THROUGH THURSDAY...
.TUESDAY...IFR CEILINGS AND VISIBILITIES WITH RAIN AND FOG.
.TUESDAY NIGHT...CONDITIONS IMPROVING TO VFR.
.WEDNESDAY-THURSDAY...VFR.

&&

.MARINE...
SEAS OF 4 TO 6 FT ON THE OCEAN TODAY WITH COMBINATION OF ELY FLOW
15-20 KT AND INCOMING 3-FT SE SWELL. THESE CONDITIONS COULD LAST
INTO TONIGHT...WITH CONDS LIKELY BELOW SCA LEVELS ON TUE AS LOW
PRES WORKS ITS WAY ACROSS THE WATERS.

TUESDAY NIGHT...HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTH
BEHIND DEPARTING LOW PRESSURE AND COLD FRONT. HIGH PRESSURE
REMAINS OVER THE WATERS THROUGH WEDNESDAY...THEN MOVES OFF SHORE
THURSDAY AND FRIDAY AS ANOTHER COLD FRONT APPROACHES.

WIND AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
TUESDAY NIGHT THROUGH FRIDAY.

&&

.HYDROLOGY...
SEVERAL LOCATIONS RECEIVED IN EXCESS OF 2 INCHES YESTERDAY...WITH
ISOLATED AMOUNTS UP TO 5 INCHES...SOME OF WHICH FELL OVER A VERY
SHORT PERIOD OF TIME AND RESULTED IN FLASH FLOODING. SINCE PWATS
WILL REMAIN HIGH THROUGH TUE...HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH 00Z WED AND ALSO INCLUDED ALL BUT EASTERN LI FOR
URBAN/POOR DRAINAGE FLOODING THREAT.

ADDITIONAL BASIN AVG QPF OF 1 1/2 TO 3 INCHES EXPECTED INTO TUE
EVE...WITH THE AXIS OF HIGHEST AMOUNTS EXTENDING FROM SOUTHERN
PORTIONS OF NE NJ AND NYC THROUGH SOUTHWEST CONNECTICUT.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CTZ005>012.
NY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ067>075-078-
     080-176>179.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ002-004-006-
     103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ350-
     353-355.

&&

SYNOPSIS...24/MET
NEAR TERM...24/MET/NV
SHORT TERM...24
LONG TERM...MET
AVIATION...BC/DS
MARINE...24/MET/NV
HYDROLOGY...24/MET/NV
Hazardous weather outlook, Jun 1, 5:27 AM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
527 AM EDT MON JUN 1 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-176-178-020930-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
SOUTHERN QUEENS-
527 AM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ078>081-177-179-020930-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU-
527 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-020930-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
527 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:15 PM EDTSpecial Weather StatementOKXPassaic45 min
May 31, 8:24 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Passaic3 hr
May 31, 10:11 PM EDTAreal Flood AdvisoryOKXEssex, Hudson, Union3 hr
May 31, 11:14 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Passaic4 hr
Jun 1, 1:52 AM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union3 hr
Jun 1, 10:20 AM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union3 hr

Nearby

Flash Flood Warnings in New Jersey, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.